# SDR DALA2025111708376

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N306DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55085
- Aircraft time: 14,084 hours, 6,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE,  AFT OF DOOR 1L.   ACCESSED TO DAMAGE IS FWD BB, SUBMITTED DIMENSIONS OF DAMAGE TO ENGINEERING. ALL REPAIR WORK COMPLETED IAW ER/A 630504-14 REV. A. RII'S COMPLIED WITH.  FWD CARGO SIDEWALL PANEL INSTALLED IAW AMP 50-11. ASSOCIATED ER/A 14-630504.
